# SDR SWAA2021032958799

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,538 hours, 32,277 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A100
- Part serial: AA145413D
- Condition: Faulty
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVE WILL NOT CLOSE / R&R ENGINE FUEL CROSSFEED VALVE ACTUATOR PER AMM 28-22-00 RAR #92675 POS CROSSFEED P/N OFF MA30A100 S/N OFF AA145413D P/N ON MA30A1017 S/N ON AA767365
